Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Chest pain and breathlessness. On birth control pills. Is that the reason?

Hello doctor... I am Ibrahim Shaikh... I have a query regarding my wife... she has been experiencing chest pain and breathlessness at the same time, not often but probably once in a month. She used to take birth control pill as we used to have unprotected sex. Sooner i had her quit on birth control pills. And just 2 days back she had this condition of chest pain and breathlessness for about 30 minutes continuous. She has delayed periods as well and she doesn t like to eat much. And sometimes she stays tired too. I am concerned as what s going wrong with her. I want to get her tested but i really don t know whether it s a matter for the gynochologist or any other specialists. Please guide me on this for the causes of her problems and whom to consult.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Incidence of aterial thrombosis increases after birth control pill use.
Any other symptoms apart from chest pain and breathlessness.
Your wife should consult with physician and go for chest x ray and ECG as preliminary investigations.
If these investigations are normal then there is possibility of muscle sprain.
Get well soon.
Dr. Mayank Bhargava
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor